산삼약침 시술 후 발생한 것으로 의심되는 약인성 간손상 : 증례 보고
Case of Suspected Drug-Induced Liver Injury after Intravenous Wild Ginseng Pharmacopuncture
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Wild ginseng pharmacopuncture is a partly used Traditional Korean Medicine's therapy with no previously well documented hepatotoxicity. We report the the first case of suspected drug-induced liver injury (DILI) after intravenous Wild ginseng Pharmacopuncture therapy. Our clinical observation based on patient's laboratory studies, medical history, detailed drug history and ruling out other possible causes. Our patient's suspected diagnosis was wild ginseng pharmacopuncture-induced liver injury with correlation between detailed drug history and laboratory studies. This diagnosis was supported by the Council for International Organizations of Medical Sciences-Roussel Uclaf Causality Assessment Method(RUCAM). This report represents the first documented cases of suspected DILI after intravenous wild ginseng pharmacopuncture therapy, highlighting the need for future research regarding potential hepatotoxicity of Wild ginseng Pharmacopuncture.
Abstract
Wild ginseng pharmacopuncture is a partly used Traditional Korean Medicine's therapy with no previously well documented hepatotoxicity. We report the the first case of suspected drug-induced liver injury (DILI) after intravenous Wild ginseng Pharmacopuncture therapy. Our clinical observation based on patient's laboratory studies, medical history, detailed drug history and ruling out other possible causes. Our patient's suspected diagnosis was wild ginseng pharmacopuncture-induced liver injury with correlation between detailed drug history and laboratory studies. This diagnosis was supported by the Council for International Organizations of Medical Sciences-Roussel Uclaf Causality Assessment Method(RUCAM). This report represents the first documented cases of suspected DILI after intravenous wild ginseng pharmacopuncture therapy, highlighting the need for future research regarding potential hepatotoxicity of Wild ginseng Pharmacopuncture.
참고문헌 (16)
- Lazarou, J., "Incidence of adverse drug reactions in hospitalized patients: a meta-analysis of prospective studies", JAMA, 279(15), pp.1200~1205 (1998)
- Kim, K.A., "Current status of liver diseases in Korea: Toxic and alcoholic liver diseases", Korean J Hepatol, 15(6), pp.29~33 (2009)
- Kim, Y.J., "Case report on the Improvement of Liver Functions by Mountain Cultivated Wild Ginseng Pharmacopuncture", J of KPI, 12(2), pp.107~112 (2009)
- Ki-Rok Kwon, "Clinical Observation of Multiple Metastatic Cancer Patient with Hepatocellular Carcinoma treated with Cultivated Wild Ginseng Herbal Acupuncture Therapy", 대한침구의학회지, 22(2), pp.211~221 (2005), 대한침구의학회
- Stickel, F., "Herbal hepatotoxicity", J Hepatol, 43(5), pp.901~910 (2005)
- Toxic hepatitis induced by various plant preparations and healthy foods, "Kim, D.J.", National Institute of Toxicological Research, ~ (2003)
- 장인수, "국립독성연구원 보고서 “식이유래 독성간염의 진단 및 보고체계 구축을 위한 다기관 예비연구”에 대한 분석 및 고찰", 대한한의학회지, 25(3), pp.78~89 (2004), 대한한의학회
- Ahn, B.M, "Do Natural Health Products Cause Toxic Hepatitis?", J Korean Med Assoc, 48(5), pp.448~455 (2005)
- Lee, W.M, "Recognizing drug-induced liver injury: current problems, possible solutions", Toxicol Pathol, 33(1), pp.155~164 (2005)
- 김동준, "독성 간손상의 평가", 대한소화기학회지, 53(1), pp.5~14 (2009), 대한소화기학회
- Danan, G., "Causality assessment of adverse reactions to drugs - I. A novel method based on the conclusions of international consensus meetings; applications to drug induced liver injuries", J Clin Epidemol, 46(1), pp.1323~1330 (1993)
- Maria, V.A., "Development and validation of a clinical scale for the diagnosis of drug-induced hepatitis", Hepatology, 26(3), pp.664~669 (1997)
- Lucena, M.I., "Comparison of two clinical scales for causality assessment in hepatotoxicity", Hepatology, 33(1), pp.123~130 (2001)
- Kwon, K.R., "A Clinical Study on the Effects of Intravenous Wild ginseng Herbal Acupuncture on the Human Body", J of KPI, 7(1), pp.15~22 (2004)
- Miller, L.G., "Herbal medicinals. Selected clinical considerations focusing on known or potential drug-herb interactions", Arch Intern Med, 158, pp.2200~2211 (1998)
- Posadzki, P., "Herb-drug interactions: an overview of systematic reviews", Br J Clin Pharmacol, 75(3), pp.603~618 (2013)
